# SDR ASAA2022010737089

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 34,073 hours, 10,945 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007586
- Condition: Faulty
- Location: #1 Engine
- Part time: 40,889 hours, 12,076 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, #1 ENGINE GENERATOR WOULD NOT ENGAGE. GROUNDED - YES. GCU BITE CHECK C/O REF B737-900 FIM 24-21 TASK 801. PRIOR TO TEST GCU NO. 1 SHOWED IDG FAULT. TEST C/O SATIS - GCU BITE CHECK PASS. NO. 1 IDG RECONNECTED FOR IDG FAULT FOR GCU 1 FIM. REF FIM 24-21 TASK 805. IDG FAULT CONFIRMED. REMOVED AND REPLACED #1 IDG REF B737-900 AMM 24-11-11. OPS AND LEAK CHECK GOOD REF AMM 24-11-00. GROUND VERIFICATION COMPLETE.
